# SDR ASAA11510152

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,295 hours, 5,543 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA95588
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 17,336 hours, 5,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SPAR VALVE CLOSED LIGHT ILLUMINATED DIM ENGINE INDICATIONS ALL NORMAL.  CHECKED NR 2 ENG SPAR VALVE CB NORMAL PERFORMED ENG NR 2 SPAR VALVE FAULT ISOLATION REF 28 22 00 GROUND VERIFICATION NORMAL.  FOLLOWUP TSR ISSUED.  REPLACED NR 2 ENG SPAR VLV ACTUATOR OPS CK.  GOOD REF AMM 28 22 11.
